Top answers from doctors based on your search:
Disclaimer

Antibiotic use

A 32-year-old female asked:
Dr. Larry Lutwick
48 years experience in Infectious Disease
Antimicrobials...: Can cause changes in the GI tract flora leading to diarrhea, c. Difficile or otherwise. Also the changes get lead to changes in the metabolism of ma ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Yale Kanter
60 years experience in Ophthalmology
Antibiotics: By eating a normal healthy diet and having a good healthy fluid intake.
1
1 thank
A 37-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Antibiotic SE's: If you have any serious side effects, please let your prescribing provider know.
A 31-year-old female asked:
Dr. Hratch Karamanoukian
30 years experience in Phlebology
Antibiotic: If you are allergic to one antibiotic, you may be allergic to antibiotics in that family group of antibiotics. It is best to discuss with your primary ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month